Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Jul 8, 2021, 7:01 PM EDT for Pender County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 7:01 PM EDT (23:01 UTC)
- Expired
- Jul 8, 2021, 7:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, NC
County Pender County, NC
The radar
The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2167 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
127
WWUS82 KILM 082301
SPSILM
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Thu Jul 8 2021
NCZ105>107-082330-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
701 PM EDT Thu Jul 8 2021
...SPECIAL WEATHER STATEMENT FOR NORTHERN NEW HANOVER AND
SOUTHEASTERN PENDER COUNTIES UNTIL 730 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castle Hayne, or 10 miles north of Wilmington, moving east at 35 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Surf City, Hampstead, Topsail Beach, Rocky Point, Topsail, Castle
Hayne, Cape Fear Community College North Campus, Woodside, Edgecomb,
Scotts Hill and Wrightsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3440 7758 3432 7769 3430 7798 3443 7804
3453 7760 3448 7758 3447 7757 3447 7756
3446 7754 3444 7752
TIME...MOT...LOC 2301Z 263DEG 28KT 3437 7791
$$
BoatmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 8, 5:18 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 8, 5:18 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
518 PM EDT Thu Jul 8 2021
.SYNOPSIS...
As of 3 PM, the center of Tropical Storm Elsa is currently over
central North Carolina, and will continue to move northeastward
out of the area. As Elsa exits stage right, typical summertime
weather will remain, with chances of showers and thunderstorms
possible over the weekend during the afternoon. A drying trend
falls into place by next week, and heat indices may hit the
triple digits.
&&
.UPDATE...
Lowered tropical warnings for the ILM SC Counties.
Tropical storm warnings remain posted for the ILM NC Coastal
Counties and both ILM NC and SC Coastal Waters.
The various and pertinent statements have been issued by both
the ILM and NHC Offices.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Elsa continues to drift off toward the northeast this
afternoon. As the center of the storm pushes through central
North Carolina, the coastal areas of extreme northeast SC and
coastal areas of NC continue to experience near tropical-storm
force gusts. This is likely due to a combination of friction-
less onshore southerly flow being enhanced within the existing
gradient and low-level mixing through momentum transfer. Storm
(at this point, better described as showers) motion continues to
propel this activity around 20 knots, so the additional
momentum translates to gusty winds continuing. This will
gradually decrease this afternoon, even more as winds become
westerly late this afternoon into early evening and the boundary
layer decouples. Breaks in the cloud cover this afternoon may
lead to redevelopment of isolated showers over our inland areas.
These are likely to be spotty in nature, but could provide a
brief heavy downpour as one would expect in a tropical air mass.
Otherwise generally improving conditions as this air mass hangs
around through morning, overnight lows in the low 70s.
A typical day on Friday with warm and humid conditions likely.
Likely to see shower and thunderstorm activity developing along
the sea breeze tomorrow afternoon. Modest instability will
likely develop, but lack of shear and other related parameters
will keep any severe weather impacts low to minimal. Probably
the most important thing to be aware of is lightning and the
potential for pockets of heavy rainfall in an area saturated by
today's rainfall.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday is potentially a tricky forecast, as variance in moisture
indices continue. The NAM12 has come around with other forecast
guidance, but still wants to keep parts of Robeson County,
Bladen County, and the Pee Dee region on the dry side
(precipitable waters less than 1.5"). GFS and ECMWF both have a
broad, but weak shortwave over the Southeast by Saturday
afternoon, but NAM and CMC do not show such features. Beyond
that, there doesn't seem to be much forcing aloft, so localized
features are likely to drive afternoon convection. Maintaining a
chance of showers and storms as a result, with coverage
decreasing after sunset. Highs in the low 90s inland, with mid
80s at the beaches. Saturday night lows in the lower 70s.
Strong forecast guidance agreement in a mid-Atlantic ridge that
quickly retrogrades back towards the east coast. At the same
time, an upper low east of Florida starts creeping up, which may
funnel in some extra moisture. Rain chances Sunday are higher
than Saturday, as a result. Extra cloud cover may mean highs
Sunday may not hit 90. Lows in the lower 70s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As the aforementioned upper low approaches the Georgia-Florida
coast, it may promote more elevated rain chances for Monday and
early Tuesday, but isentropic analysis shows dry air at 310K and
above (generally around 700mb and above). Therefore, kept
modest shower and thunderstorm chances for Monday. Upper ridge
maintains its influence on the area through the rest of the
week, and looks to deep the area mostly on the dry side.
Forecast guidance continues to show that an upper trough in the
Midwest gets pushed to the north because of the ridge. If this
trend changes at some point, most likely would see an increase
in the rain chances.
Temperatures stay locked in and remain what you'd normally
expect for early-mid July. Highs in the lower 90s inland, with
mid-to-upper 80s at the beaches. Dewpoints remain will into the
70s throughout next week, so heat indices are expected to hit
the triple digits at times. Lows in the lower 70s.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The remnants of Elsa will move north and through the CWA by
mid afternoon. Winds will be strong, particularly in the
intermittent heavy convection. The winds will slowly diminish
by late afternoon as the center of the low moves away.
Extended Outlook...Residual MVFR conditions possible in the wake of
Elsa overnight Thursday into early Friday morning. Mainly diurnally
driven convection is possible Friday through the upcoming weekend
and into early next week. With less convective coverage late in the
period due to the expansion of the mid/upper level ridging from off
the Atlantic.
&&
.MARINE...
Through Friday... Near tropical-storm force gusts continue to
occur over the coastal waters this afternoon. A gradual
improvement should be expected as the gradient weakens tonight.
Seas generally 6-8 feet will fall overnight to 4-6 feet. Once
the Tropical Storm Warning ends, we will likely need to raise a
Small Craft Advisory through at least 09Z. Suffice it to say
that Thursday night will be a dangerous time for smaller
vessels. Conditions should improve briefly on Friday morning
with Bermuda swell and SW winds re-establishing itself.
Southerly winds will increase to 15-20 knots and gusts to 25
knots as choppy seas continue on Friday. This will be a tricky
situation for a potential MWW as the trough to the west begins
to flatten and approach the area. The resulting gradient could
prolong the SCA raised this evening through much of Friday, but
the brief lull may entice 2 separate advisories. Conditions
will certainly fall below SCA criteria by Saturday morning as a
frontal boundary attempts to move through the area and gradient
weakens significantly.
Saturday through Tuesday...Relatively benign marine conditions
through the extended forecast period. Winds maintain a mostly SSW
regime, with sustained speeds at 10-15kts Saturday and Sunday, with
occasional gusts up to 20kts on Sunday. Winds may calm more just a
touch by Tuesday, around 10kts. Seas at 2-4ft gradually decrease to
2-3ft by Tuesday morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
High Rip Current Risk until 8 PM EDT this evening for SCZ054-
056.
NC...Tropical Storm Warning for NCZ105>110.
Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
High Rip Current Risk until 8 PM EDT this evening for NCZ106-
108-110.
Coastal Flood Advisory until midnight EDT tonight for NCZ107.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...DCH
NEAR TERM...21
SHORT TERM...IGB
LONG TERM...IGB
AVIATION...43
MARINE...IGB/21Hazardous weather outlook, Jul 8, 5:02 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 502 PM EDT Thu Jul 8 2021 AMZ250-252-254-256-NCZ105-109-092115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm-Inland Pender-Inland Brunswick- 502 PM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters and southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-092115- Coastal Brunswick- 502 PM EDT Thu Jul 8 2021 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-092115- Coastal Pender-Coastal New Hanover- 502 PM EDT Thu Jul 8 2021 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. High Rip Current Risk. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-092115- Coastal Horry-Coastal Georgetown- 502 PM EDT Thu Jul 8 2021 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-SCZ017-023-024-032-033-039-055-058-059-092115- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 502 PM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-092115- Inland New Hanover- 502 PM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 8, 3:50 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
350 PM EDT THU JUL 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TROPICAL STORM GEORGETOWN 33.37N 79.27W
07/08/2021 GEORGETOWN SC WEATHERFLOW
MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 26
MPH AT THE GEORGETOWN WEATHERFLOW STATION
0659 AM TROPICAL STORM 5 SSW PAWLEY'S ISLAND 33.36N 79.15W
07/08/2021 AMZ256 SC MESONET
MEASURED WIND GUST TO 46 MPH AT THE DEBORDIEU COLONY
MESONET STATION
0706 AM TROPICAL STORM 2 E NORTH MYRTLE BEACH 33.83N 78.64W
07/08/2021 HORRY SC MESONET
MEASURED WIND GUST TO 45 MPH AT NORTH MYRTLE BEACH FIRE
STATION #2 CHERRY GROVE
0719 AM TROPICAL STORM 2 SSE LITTLE RIVER 33.84N 78.62W
07/08/2021 HORRY SC MESONET
MEASURED WIND GUST TO 53 MPH AT FUTCH BEACH
0723 AM TROPICAL STORM ATLANTIC BEACH 33.80N 78.72W
07/08/2021 HORRY SC MESONET
MEASURED WIND GUST TO 44 MPH AT NORTH MYRTLE BEACH FIRE
STATION #3 IN WINDY HILL
0845 AM TROPICAL STORM 3 SW BRIARCLIFFE ACRES 33.76N 78.78W
07/08/2021 AMZ254 SC MESONET
MEASURED SUSTAINED WIND OF 55 MPH AT APACHE PIER IN
MYRTLE BEACH
0851 AM TROPICAL STORM NORTH MYRTLE BEACH 33.81N 78.72W
07/08/2021 HORRY SC ASOS
MEASURED WIND GUST TO 49 MPH WITH SUSTAINED WINDS OF 36
MPH AT THE NORTH MYRTLE BEACH AIRPORT
0949 AM TROPICAL STORM HOLDEN BEACH 33.91N 78.31W
07/08/2021 BRUNSWICK NC MESONET
MEASURED WIND GUST TO 50 MPH
0953 AM TROPICAL STORM 3 SE SUNSET BEACH 33.84N 78.48W
07/08/2021 AMZ252 NC BUOY
MEASURED WIND GUST TO 58 MPH WITH 40 MPH SUSTAINED
WINDS AT THE CORMP SUNSET BEACH NEARSHORE BUOY
0958 AM TROPICAL STORM 35 SE BALD HEAD ISLAND 33.48N 77.59W
07/08/2021 AMZ272 NC MESONET
MEASURED GUST TO 58 MPH ON THE FRYING PAN TOWER. SENSOR
IS ELEVATED WELL ABOVE THE OCEAN SURFACE.
1025 AM TROPICAL STORM 2 E OGDEN 34.26N 77.76W
07/08/2021 NEW HANOVER NC MESONET
MEASURED GUST TO 50 MPH WITH 41 MPH SUSTAINED WINDS ON
FIGURE EIGHT ISLAND
1104 AM TROPICAL STORM SOUTHPORT 33.92N 78.02W
07/08/2021 BRUNSWICK NC MESONET
MEASURED WIND GUST TO 50 MPH WITH SUSTAINED WINDS OF 43
MPH AT THE CAPE FEAR RIVER PILOT OFFICE IN SOUTHPORT
1105 AM TROPICAL STORM 1 WSW BALD HEAD ISLAND 33.86N 78.00W
07/08/2021 BRUNSWICK NC MESONET
MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 30
MPH
1110 AM TROPICAL STORM 1 N BRIARCLIFFE ACRES 33.81N 78.75W
07/08/2021 HORRY SC MESONET
MEASURED WIND GUST TO 46 MPH AT NORTH MYRTLE BEACH FIRE
STATION #4 AT BAREFOOT
1117 AM TROPICAL STORM 1 WSW SUNSET BEACH 33.87N 78.52W
07/08/2021 BRUNSWICK NC MESONET
MEASURED WIND GUST TO 52 MPH WITH SUSTAINED WINDS OF 33
MPH
1120 AM TROPICAL STORM KURE BEACH 34.00N 77.90W
07/08/2021 AMZ250 NC MESONET
MEASURED WIND GUST TO 52 MPH WITH SUSTAINED WINDS OF 43
MPH AT THE KURE BEACH PIER
1130 AM TROPICAL STORM 2 E NORTH MYRTLE BEACH 33.83N 78.63W
07/08/2021 AMZ254 SC MESONET
MEASURED SUSTAINED WIND OF 41 MPH AT CHERRY GROVE PIER
IN NORTH MYRTLE BEACH
1156 AM TROPICAL STORM LOCKWOODS FOLLY INLET 33.92N 78.23W
07/08/2021 BRUNSWICK NC WEATHERFLOW
MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 30
MPH.
0124 PM TROPICAL STORM 1 ESE HAMPSTEAD 34.36N 77.68W
07/08/2021 PENDER NC MESONET
MEASURED WIND GUST TO 47 MPH 2 MILES EAST OF HAMPSTEAD
ON THE INTRACOASTAL WATERWAY
0148 PM TROPICAL STORM JOHNNY MERCER PIER 34.21N 77.80W
07/08/2021 NEW HANOVER NC NOS
MEASURED WIND GUST TO 59 MPH WITH SUSTAINED WINDS OF 50
MPH
0255 PM TROPICAL STORM WILMINGTON INTL ARPT 34.28N 77.92W
07/08/2021 NEW HANOVER NC ASOS
MEASURED WIND GUST TO 44 MPH WITH SUSTAINED WINDS OF 35
MPH.
&&
EVENT NUMBER ILM2100091
EVENT NUMBER ILM2100092
EVENT NUMBER ILM2100093
EVENT NUMBER ILM2100094
EVENT NUMBER ILM2100095
EVENT NUMBER ILM2100096
EVENT NUMBER ILM2100097
EVENT NUMBER ILM2100098
EVENT NUMBER ILM2100099
EVENT NUMBER ILM2100100
EVENT NUMBER ILM2100101
EVENT NUMBER ILM2100102
EVENT NUMBER ILM2100103
EVENT NUMBER ILM2100104
EVENT NUMBER ILM2100105
EVENT NUMBER ILM2100106
EVENT NUMBER ILM2100107
EVENT NUMBER ILM2100108
EVENT NUMBER ILM2100109
EVENT NUMBER ILM2100110
EVENT NUMBER ILM2100111
TRASpecial weather statement, Jul 8, 7:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Thu Jul 8 2021
NCZ105>107-082330-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
701 PM EDT Thu Jul 8 2021
...SPECIAL WEATHER STATEMENT FOR NORTHERN NEW HANOVER AND
SOUTHEASTERN PENDER COUNTIES UNTIL 730 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castle Hayne, or 10 miles north of Wilmington, moving east at 35 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Surf City, Hampstead, Topsail Beach, Rocky Point, Topsail, Castle
Hayne, Cape Fear Community College North Campus, Woodside, Edgecomb,
Scotts Hill and Wrightsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3440 7758 3432 7769 3430 7798 3443 7804
3453 7760 3448 7758 3447 7757 3447 7756
3446 7754 3444 7752
TIME...MOT...LOC 2301Z 263DEG 28KT 3437 7791
BoatmanThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:34 AM EDT | Special Marine Warning | ILM | 56 min | |
| Jul 8, 5:28 AM EDT | Special Marine Warning | ILM | 62 min | |
| Jul 8, 6:15 AM EDT | Tornado Warning | ILM | Robeson | 30 min |
| Jul 8, 6:33 AM EDT | Special Marine Warning | ILM | 57 min | |
| Jul 8, 7:56 AM EDT | Special Marine Warning | ILM | 34 min | |
| Jul 8, 7:58 AM EDT | Areal Flood Advisory | ILM | Robeson | 92 min |
| Jul 8, 8:27 AM EDT | Areal Flood Advisory | ILM | Bladen, Brunswick, Columbus | 2 hr |
| Jul 8, 8:55 AM EDT | Special Marine Warning | ILM | 20 min | |
| Jul 8, 8:57 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 10 min |
| Jul 8, 9:10 AM EDT | Tornado Warning | ILM | Brunswick | 18 min |
| Jul 8, 12:32 PM EDT | Special Marine Warning | ILM | 12 min | |
| Jul 8, 1:11 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 10 hr |
| Jul 8, 3:50 AM EDT | Areal Flood Advisory | ILM | Florence, Williamsburg | 3 hr |
| Jul 8, 4:31 AM EDT | Tornado Warning | ILM | Georgetown, Williamsburg | 29 min |
| Jul 8, 5:25 AM EDT | Tornado Warning | ILM | Georgetown, Horry | 22 min |
| Jul 8, 6:21 AM EDT | Tornado Warning | ILM | Dillon | 24 min |
| Jul 8, 6:27 AM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 1 more | 2 hr |
| Jul 8, 7:46 AM EDT | Tornado Warning | ILM | Georgetown, Horry | 29 min |
| Jul 8, 10:41 AM EDT | River Flood Warning | ILM | Darlington, Florence | 33 hr |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.